Some Remarks on the Hildebrandt-Graves Theorem

  • A. Vignoli

    Università di Roma 'Tor Vergata', Italy
  • Petr P. Zabrejko

    Belgos University, Minsk, Belarus


This paper is concerned with a generalization of the Hildebrandt-Graves implicit function theorem building on a weaker acting condition for the derivative of the nonlinear operator involved. The abstract theorem is illustrated by means of an application to nonlinear singular integral equations where classical implicit function theorems do not apply.

A correction to this paper is available.

Cite this article

A. Vignoli, Petr P. Zabrejko, Some Remarks on the Hildebrandt-Graves Theorem. Z. Anal. Anwend. 14 (1995), no. 1, pp. 89–93

DOI 10.4171/ZAA/664